Contents of CMUC 1996 (3)


Jaroslav Neetil, Jouko A. Vnnen
Combinatorics and quantifiers.
Comment.Math.Univ.Carolinae 37,3 (1996) 433-443. Abstract, Full text(PS - 188 kB , PDF)

Saharon Shelah
Finite canonization.
Comment.Math.Univ.Carolinae 37,3 (1996) 445-456. Abstract, Full text(PS - 188 kB , PDF)

Piotr Wjcik
On automorphisms of digraphs without symmetric cycles.
Comment.Math.Univ.Carolinae 37,3 (1996) 457-467. Abstract, Full text(PS - 167 kB , PDF)

Loredana Caso, Maria Transirico
Some remarks on a class of weight functions.
Comment.Math.Univ.Carolinae 37,3 (1996) 469-477. Abstract, Full text(PS - 149 kB , PDF)

Ji ek, Ji Jelnek
A Tauberian theorem for distributions *.
Comment.Math.Univ.Carolinae 37,3 (1996) 479-488. Abstract, Full text(PS - 162 kB , PDF)

J.R. Giles, Scott Sciffer
Frchet directional differentiability and Frchet differentiability.
Comment.Math.Univ.Carolinae 37,3 (1996) 489-497. Abstract, Full text(PS - 140 kB , PDF)

Ryszard Grzlewicz
On positive operator-valued continuous maps.
Comment.Math.Univ.Carolinae 37,3 (1996) 499-505. Abstract, Full text(PS - 164 kB , PDF)

Zoran Kadelburg, Stojan Radenovi
Three-space-problem for some classes of linear topological spaces.
Comment.Math.Univ.Carolinae 37,3 (1996) 507-514. Abstract, Full text(PS - 145 kB , PDF)

Denny H. Leung
A note on Banach spaces with -saturated duals.
Comment.Math.Univ.Carolinae 37,3 (1996) 515-517. Abstract, Full text(PS - 87 kB , PDF)

Peter W. Michor, Ji Vanura
Characterizing algebras of -functions on manifolds.
Comment.Math.Univ.Carolinae 37,3 (1996) 519-521. Abstract, Full text(PS - 99 kB , PDF)

Josef Danek
On -regularity for the gradient of a weak solution to nonlinear elliptic systems.
Comment.Math.Univ.Carolinae 37,3 (1996) 523-536. Abstract, Full text(PS - 210 kB , PDF)

G. Di Fazio, D.K. Palagachev
Oblique derivative problem for elliptic equations in non-divergence form with coefficients.
Comment.Math.Univ.Carolinae 37,3 (1996) 537-557. Abstract, Full text(PS - 266 kB , PDF)

Eugen Viszus
A note on regular points for solutions of parabolic systems.
Comment.Math.Univ.Carolinae 37,3 (1996) 559-565. Abstract, Full text(PS - 120 kB , PDF)

A.V. Arhangel'skii, A. Bella
Countable fan-tightness versus countable tightness.
Comment.Math.Univ.Carolinae 37,3 (1996) 567-578. Abstract, Full text(PS - 179 kB , PDF)

Bernhard Banaschewski, Christopher Gilmour
Pseudocompactness and the cozero part of a frame.
Comment.Math.Univ.Carolinae 37,3 (1996) 579-589. Abstract, Full text(PS - 178 kB , PDF)

Murray Bell
A compact ccc non-separable space from a Hausdorff gap and Martin's Axiom.
Comment.Math.Univ.Carolinae 37,3 (1996) 591-596. Abstract, Full text(PS - 133 kB , PDF)

Jan J. Dijkstra, Jerzy Mogilski
The ambient homeomorphy of certain function and sequence spaces.
Comment.Math.Univ.Carolinae 37,3 (1996) 597-613. Abstract, Full text(PS - 243 kB , PDF)

Isaac Gorelic
The -topology and incompactness of .
Comment.Math.Univ.Carolinae 37,3 (1996) 615-618. Abstract, Full text(PS - 101 kB , PDF)

Artur Hideyuki Tomita
On finite powers of countably compact groups.
Comment.Math.Univ.Carolinae 37,3 (1996) 619-628. Abstract, Full text(PS - 181 kB , PDF)

Andreas Arvanitoyeorgos
Homogeneous Einstein metrics on Stiefel manifolds.
Comment.Math.Univ.Carolinae 37,3 (1996) 629-636. Abstract, Full text(PS - 158 kB , PDF)

Wojciech Bartoszek
On concentrated probabilities on non locally compact groups.
Comment.Math.Univ.Carolinae 37,3 (1996) 637-642. Abstract, Full text(PS - 118 kB , PDF)

Grzegorz Krupa, Wiesaw Ziba
Strong tightness as a condition of weak and almost sure convergence.
Comment.Math.Univ.Carolinae 37,3 (1996) 643-652. Abstract, Full text(PS - 171 kB , PDF)

Markku Niemenmaa
On finite loops whose inner mapping groups have small orders.
Comment.Math.Univ.Carolinae 37,3 (1996) 653-656. Abstract, Full text(PS - 93 kB , PDF)

Jaroslav Jeek
A note on finite sets of terms closed under subterms and unification.
Comment.Math.Univ.Carolinae 37,3 (1996) 657-658. Abstract, Full text(PS - 62 kB , PDF)